×

Une remarque sur les systèmes complets d’identités rationnelles. (A note on complete systems of rational identities). (French) Zbl 0701.68059

Summary: Completeness questions of Conway and Salomaa are linked by means of a very simple deductive rule.

MSC:

68Q45 Formal languages and automata
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] J. BERSTEL et C. REUTENAUER, Les séries rationnelles et leurs langages, Collection E.R.I., Masson, Paris, 1984. Zbl0573.68037 MR745968 · Zbl 0573.68037
[2] J. H. CONWAY, Regular Algebra and Finite Machines, Chapman & Hall, 1971. Zbl0231.94041 · Zbl 0231.94041
[3] D. KROB, Expressions K-rationnelles, Thèse d’Université, Université Paris-VII, 1988 (Rapport L.I.T.P. 88-23).
[4] A. SALOMAA, Two Complete Axiom Systems for the Algebra of Regular Events, J.A.C.M., vol. 13, 1966, p. 158-169. Zbl0149.24902 MR189995 · Zbl 0149.24902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.